# SDR 05FDEA00147

- Difficulty date: January 23, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11
- Aircraft serial: 48554
- Aircraft time: 45,337 hours, 7,199 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ATTIC AREA FOUND LONGERON 6R SPLICE FITTING CRACKED AT STA 1521-1541. SPLICE FITTING FABRICATED AS PER DWG 7112 AND REPLACED AS PER SRM 51-  33-01   VOL 2.
